Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Discoloration of the skin on hands and arms. Do you have any suggestions to get rid of the discoloration ?

I have thin skin on my hands and forearms...I also have discolouration on my hands and forearms. My doctor said that when I bruise the blood is leaving iron deposits which is causing the discolouration. The bruises are bad enough, do you have any suggestions to get rid of the discolouration?
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for your query.

You need to be evaluated thoroughly as to the cause of thin skin.

Since collagen deficiency or defects In Its formation could cause thinning of skin.

Bruise could be due to fragile capillaries which In turn are Is due to collagen defect.

So consult a dermatologist for your problem.

Hope I have answered your query.

I will be available for your followup queries if any.

Wishing you good health.

Regards,your query.

Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor